Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffering with sinus, feel jumpy and light headed with mucinex. Advised mucinex or robitussin. Suggestion?

Just came from walk in where I was told I had a bad sinus infection . Will be taking an antibiotic but my question is when I take Mucinex it makes me very jumpy and light headed. I thought the dr said it was from the guaifenesin and to take mucinex or robitussin exportorant. It looks as though all the mucinex products contain guaifenesin. Did I misunderstand?
Asked On : Fri, 1 Feb 2013
Answers:  2 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
you understand good
but sinus infections are all allergies and after neglecting milld allergies off and on you get infected sinuss
and you need to take antiallergic instead of bronchodilators
if infected can take doxycycline 100 mg bd for 7 days off and on as hey are fast clearing of infections
take anti allergic bd dose
add antacid and syp cpm and codeine combination one tsf nighttake flunarazine 5 mg night continue 3 wk
but get xray pns waers view and take ent doctorconsultation to cure it completely
Answered: Thu, 4 Jul 2013
I find this answer helpful
Diabetologist Dr. Basheer Ahamed's  Response

Guaifenesin is the Pharmacological name of the drug(Medical name).

But the brand name of Guaifenesin will differ depending on the companies.

Mucinex and Robitussin are different brands names for the same drug Guaifenesin.

So you need to take either mucinex or Robitussin and not the both.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor